# SDR IPXA2021032267135

- Difficulty date: March 1, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N264UP
- Make and model: Doug MD-11F
- Aircraft time: 88,958 hours, 16,704 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01152
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR-3 DOOR JAMB LOWER WEB IS CRACKEDAT STA. 1256.75.REPAIRED CRACKED R-3 DOOR JAMB LOWER WEB AT STA. 1256.75 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
